# SDR R61A2021101500802

- Difficulty date: October 15, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N810MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000026
- Aircraft time: 38,413 hours, 26,188 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 1422
- Condition: Inoperative
- Location: Zone 100
- Part time: 38,534 hours, 25,651 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT EMERGENCY LIGHT BATTERY WILL NOT HOLD CHARGE. R&R RH AFT EMERGENCY LIGHT BATTERY.
